# SDR CALA2014052791145

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 43,436 hours, 18,033 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONIC SMOKE MSG DISPLAYED ON TAXI OUT AT ENG SHUT DOWN.  CYCLED AEVC CBS, SMOKE MSG CLEARED, BUT NOW HAVE VENT AVIONICS SYS FAULT, UNABLE TO CLEAR.  ALSO, DUE TO SMOKE MSG, WILL NEED TO CYCLE FWC CBS BEFORE DISPATCH.  AVIONICS COMPARTMENT SMOKE DETECTOR REPLACED.  NO MSGS AT THIS TIME.
